Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Simple right alternative rings

  • 23 Accesses

  • 8 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    Dnestr Notebook, Unsolved Problems of the Theory of Rings and Modules [in Russian], Novosibirsk (1976).

  2. 2.

    K. A. Zhevlakov, "Solvability of alternative nil rings," Sib. Mat. Zh.,3, No. 3, 368–377 (1962).

  3. 3.

    K. A. Zhevlakov, "Remarks on simple alternative rings," Algebra Logika,6, No. 2, 21–33 (1967).

  4. 4.

    K. A. Zhevlakov, A. M. Slin'ko, I. P. Shestakov, and A. I. Shirshov, Alternative Algebras [in Russian], Vol. 1, Novosibirsk (1976).

  5. 5.

    I. M. Mikheev, "The locally right nilpotent radical in the class of right alternative rings," Algebra Logika,11, No. 2, 174–185 (1972).

  6. 6.

    R. É Roomel'di, "Solvability of (−1,1) nil rings," Algebra Logika,12, No. 4, 478–489 (1973).

  7. 7.

    A. I. Shirshov, "On certain nonassociative nil rings and algebraic algebras," Mat. Sb.,41, No. 3, 381–394 (1957).

  8. 8.

    I. R. Hentzel, "Right alternative rings," Doctoral Dissertation, Univ. Iowa (1968); Diss. Abst.,B29, No. 11 (1969), 4267.

  9. 9.

    I. R. Hentzel, "Right alternative rings with idempotents," J. Algebra,17, 303–309 (1971).

  10. 10.

    I. N. Herstein, "On the Lie and Jordan rings of a simple associative ring," Am. J. Math.,77, 279–285 (1955).

  11. 11.

    E. Kleinfeld, "On right alternative rings without proper right ideals," Pac. J. Math.,31, No. 1, 87–102 (1969).

  12. 12.

    A. Thedy, "Right alternative rings," J. Algebra,37, No. 1, 1–43 (1975).

  13. 13.

    A. Thedy, "Right alternative rings with Peirce decomposition," J. Algebra,37, No. 1, 44–63 (1975).

Download references

Additional information

Translated from Algebra i Logika, Vol. 16, No. 6, pp. 682–710, November–December, 1977.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mikheev, I.M. Simple right alternative rings. Algebra and Logic 16, 456–476 (1977). https://doi.org/10.1007/BF01670007

Download citation

Keywords

  • Mathematical Logic
  • Alternative Ring